MathSciNet Relay Station
MathSciNet bibliographic data
MR345113 57C15 (52A25)
Danaraj, Gopal; Klee, Victor Shellings of spheres and polytopes. Duke Math. J. 41 (1974), 443–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement